File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: An improved characterization of bounded realness for singular delay systems and its applications

TitleAn improved characterization of bounded realness for singular delay systems and its applications
Authors
Keywords&Hscr
∞ Control
Bounded Real Lemma
Delay-Dependent Conditions
Singular Systems
Time Delays
Issue Date2008
PublisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510
Citation
International Journal Of Robust And Nonlinear Control, 2008, v. 18 n. 3, p. 263-277 How to Cite?
AbstractThis paper is concerned with establishing a delay-dependent bounded real lemma (BRL) for singular systems with a time delay. Without resorting to any bounding techniques for some cross terms and model transformation, a new version of BRL for such systems is proposed, which guarantees a singular system to be regular, impulse free and stable while satisfying a prescribed ℋ∞ performance level for any delays smaller than a given upper bound. Based on this, an ℋ∞ state feedback controller is designed via a linear matrix inequality approach. The BRL, stability as well as ℋ∞ results developed in this paper are less conservative than existing ones in the literature, which is demonstrated by providing some numerical examples. Copyright © 2007 John Wiley & Sons, Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/156939
ISSN
2015 Impact Factor: 2.527
2015 SCImago Journal Rankings: 2.134
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorZou, Yen_US
dc.date.accessioned2012-08-08T08:44:37Z-
dc.date.available2012-08-08T08:44:37Z-
dc.date.issued2008en_US
dc.identifier.citationInternational Journal Of Robust And Nonlinear Control, 2008, v. 18 n. 3, p. 263-277en_US
dc.identifier.issn1049-8923en_US
dc.identifier.urihttp://hdl.handle.net/10722/156939-
dc.description.abstractThis paper is concerned with establishing a delay-dependent bounded real lemma (BRL) for singular systems with a time delay. Without resorting to any bounding techniques for some cross terms and model transformation, a new version of BRL for such systems is proposed, which guarantees a singular system to be regular, impulse free and stable while satisfying a prescribed ℋ∞ performance level for any delays smaller than a given upper bound. Based on this, an ℋ∞ state feedback controller is designed via a linear matrix inequality approach. The BRL, stability as well as ℋ∞ results developed in this paper are less conservative than existing ones in the literature, which is demonstrated by providing some numerical examples. Copyright © 2007 John Wiley & Sons, Ltd.en_US
dc.languageengen_US
dc.publisherJohn Wiley & Sons Ltd. The Journal's web site is located at http://www3.interscience.wiley.com/cgi-bin/jhome/5510en_US
dc.relation.ispartofInternational Journal of Robust and Nonlinear Controlen_US
dc.subject&Hscren_US
dc.subject∞ Controlen_US
dc.subjectBounded Real Lemmaen_US
dc.subjectDelay-Dependent Conditionsen_US
dc.subjectSingular Systemsen_US
dc.subjectTime Delaysen_US
dc.titleAn improved characterization of bounded realness for singular delay systems and its applicationsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1002/rnc.1215en_US
dc.identifier.scopuseid_2-s2.0-38849178924en_US
dc.identifier.hkuros150043-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-38849178924&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume18en_US
dc.identifier.issue3en_US
dc.identifier.spage263en_US
dc.identifier.epage277en_US
dc.identifier.isiWOS:000252720900001-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridZou, Y=7402166773en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats